# SDR HEEA087289

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,941 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Washer
- Part serial: TI85
- Condition: Debonded
- Location: Bellcrank
- Part time: 468 hours
- Component: Bellcrank
- Component part number: 407001526105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUFFER WASHER DISBONDED. TO BE SENT TO MFG.
